# SDR CALA2014080191576

- Difficulty date: July 28, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 91,884 hours, 14,437 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT L905 INOPERATIVE.  EMER LIGHT REPLACED AT MID CROSS AISLE AT FWD COACH BULKHEAD L905 IAW MM 33-51-10.
